MathSciNet Relay Station
MathSciNet bibliographic data
MR2207344 39B12 (34A45 45L05 47J25 65R20)
Daftardar-Gejji, Varsha; Jafari, Hossein An iterative method for solving nonlinear functional equations. J. Math. Anal. Appl. 316 (2006), no. 2, 753–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement